3-Weak amenability of $(2n)$th duals of Banach algebras

Tom 128 / 2012

Mina Ettefagh Colloquium Mathematicum 128 (2012), 25-33 MSC: Primary 46H25. DOI: 10.4064/cm128-1-4

Streszczenie

We show that under some conditions, 3-weak amenability of the $(2n)$th dual of a Banach algebra $A$ for some $n \geq 1$ implies 3-weak amenability of $A$.

Autorzy

  • Mina EttefaghDepartment of Mathematics
    Tabriz Branch
    Islamic Azad University
    Tabriz, Iran
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek